MathSciNet Relay Station
MathSciNet bibliographic data
MR1887737 49M25 (65N15 65N30)
Liu, Wenbin; Yan, Ningning A posteriori error estimates for distributed convex optimal control problems. A posteriori error estimation and adaptive computational methods. Adv. Comput. Math. 15 (2001), no. 1-4, 285–309 (2002).
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement